Journal of Mathematics and Statistics

Sufficient Conditions for the Oscillation of Solutions of Some Nonlinear Parabolic Systems

S. Mazouzi and N. Ferfar

DOI : 10.3844/jmssp.2007.129.133

Journal of Mathematics and Statistics

Volume 3, Issue 3

Pages 129-133


We established some sufficient conditions for the oscillation of the solutions of some nonhomogenous nonlinear parabolic systems subject to Robin’s boundary condition.


© 2007 S. Mazouzi and N. Ferfar. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.